# SDR 96ZZZX3116

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - RIGHT AILERON INTERCONNECT OUTBOARD CABLE WORN THROUGH TUBING.  REMOVED AND REPLACED RIGHT AILERON INTERCONNECT OUTBOARD CABLE ASSY IAW MM 27-11-44.
